Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Sampling Quantum Nonlocal Correlations with High Probability

Loading...
Thumbnail Image

Full text at PDC

Publication date

2016

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

González Guillén, C. E., Jiménez, C. H., Palazuelos Cabezón, C. et al. «Sampling Quantum Nonlocal Correlations with High Probability». Communications in Mathematical Physics, vol. 344, n.o 1, mayo de 2016, pp. 141-54. DOI.org (Crossref), https://doi.org/10.1007/s00220-016-2625-8.

Abstract

It is well known that quantum correlations for bipartite dichotomic measurements are those of the form (Formula presented.), where the vectors ui and vj are in the unit ball of a real Hilbert space. In this work we study the probability of the nonlocal nature of these correlations as a function of (Formula presented.), where the previous vectors are sampled according to the Haar measure in the unit sphere of (Formula presented.). In particular, we prove the existence of an (Formula presented.) such that if (Formula presented.), (Formula presented.) is nonlocal with probability tending to 1 as (Formula presented.), while for (Formula presented.), (Formula presented.) is local with probability tending to 1 as (Formula presented.).

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections